# SDR UIEA2014072700299

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD MAST LT FLOOR EMER ESCAPE PATHWAY PROX LIGHT, RED ARROW, INOPERATIVE.  RE LAMPED LT FWD EMER PATH PROX LIGHT, RED ARROW, IAW AMM 33-51-10.  OPERATIONS CHECKED SATISFACTORY AT THIS TIME.
